MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 4 RIGHT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 4 RIGHT; KNEE COMPONENT
Model Number KIMP412R
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to right poly loosening, possible infection , poly swap and it does not locked in.Previous revision was captured under the incident number : 17100035.

Brand Name
ADVANCE II MEDIAL PIVOT TIBIAL INSERT SZ 4 RIGHT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10339890
Report Number3010536692-2020-00525
Device Sequence Number11529286
Product Code JWH
UDI-Device IdentifierM684KIMP412R1
UDI-PublicM684KIMP412R1
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K972770
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKIMP412R
Device Catalogue NumberKIMP412R
Device Lot Number046331064
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/06/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date07/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;